# SDR DALA13056376813

- Difficulty date: October 14, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 44,031 hours, 12,250 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 401
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR SKIN DENTED AT BS 401 STRINGER 16L, -DENT FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01, FIG 101, DETAIL III.  TRIMMED OUT DAMAGE AND INSTALLED A PERMENANT REPAIR IAW SRM 53-00-01, REPAIR 3.  MAJOR REPAIR
